| Model Number |
1884006EM |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A health care provider (hcp) reported via a manufacturer representative that the inner blade was completely busted inside of the outer blade.Through follow-up request, it was reported that the inner blade was broken and detached from the outer blade during a functional endoscopic surgery (fess) procedure.A new blade was used to complete the procedure.There was no patient impact.